Asymptotic behavior of the exchange-correlation potentials from the linear-response Sham-Schlüter equation

Y. M. Niquet, M. Fuchs, X. Gonze

Research output: Contribution to journalArticlepeer-review

46 Citations (Scopus)

Abstract

The asymptotic behavior of the exchange-correlation of the exchange-correlation potentials calculated with the linear-response Sham-Schluter equation in the GW and second-order approximations for the self-energy was investigated. It was shown that these potentialshave the expected -1/r tail in finite systems. This contrasts with a previous work where a divergent behavior was found.

Original languageEnglish
Pages (from-to)9504-9518
Number of pages15
JournalJournal of Chemical Physics
Volume118
Issue number21
DOIs
Publication statusPublished - 1 Jun 2003
Externally publishedYes

Fingerprint

Dive into the research topics of 'Asymptotic behavior of the exchange-correlation potentials from the linear-response Sham-Schlüter equation'. Together they form a unique fingerprint.

Cite this